Some Specification Tests for Probit Models Estimated on Panel Data

Lechner, Michael

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Journal of Business & Economic Statistics : JBES
Page range: 475-488
Place of publication: Alexandria, Va.
Publishing house: American Statist. Soc.
ISSN: 0735-0015 , 1537-2707
Publication language: English
Institution: School of Law and Economics > Institut für VWL u. Statistik
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item